# SDR USAA2012091400021

- Difficulty date: September 1, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 31,948 hours, 21,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - EXFOLIATION CORROSION ON SILL BETWEEN FR66 TO FR68, -Y1732.  REPLACED SILL BETWEEN FR66 TO FR68, -Y1732 IAW A319 SRM 51-42-11.
